Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been having a yellow to clear discharge for about 10 months now and I recently went to the doctor after having sex for the first time because i started becoming very irritated when I pee'd, it would burn and my labia was very sensitive. I went in and they diagnosed me with UTI took all medicine went away for a week and it all came back with more discharge. Went back and was diagnosed with yeast infection, took medication that once again did not last. Went back AGAIN and was diagnosed with BV (Bacterial Vaginosis) The medication worked for about 2-3 weeks and now all symptoms are back again. Right after my most recent period i had a very very heavy clear discharge, its very stretchy sometimes soaks my underwear! My labia and vaginal lips are very sensitive and it burns slightly on my vaginal lips when urinating. If I have been treated for UTI, Yeast Infection, and BV what could possibly be the problem?! I don't have insurance and I have probably spent up to $250 on prescriptions. The discharge has lost its smell since all the medication but it has a slight smell not exactly smelly though I also experience pain on my side usually a day or 2 before discharge happens. SOMEONE PLEASE HELP ME!!! :'(

Loading...

What you are experiencing now sounds like normal discharge from OVULATION. That's when your body releases and egg in preparation for fertilization. You will notice more discharge, not really smelly, kind of like mucus, around the time of ovulation before or after a couple days. Not to worry, you're just getting used to your body. However if pain or irritation persists, definitely see a doctor. It could also be due to minor things you are allergic/reacting to such as scented soaps, certain types of toilet paper, or even from spermicides (big cause of irritation.) Could be a latex allergy if you're using condoms. Good luck!
Reply

Loading...

my grandson has yeast infection on his penis. took him to dr. but getting worse. what can i do? he is only two years old. please help.
Reply

Loading...

i was taking metronidasol for bacterial vaginosis infection can that medication cause you to get a urinary tract infection?
Reply

Loading...

Actually, I have had the exact same problem, except my symptoms have never went away. It has been 11 months since I have not had some sort of infection, primarily yeast and BV. I have taken every antibiotic possible (even menopausal ointments and steroids)<-- and I am only 20. I had to go to a specialist who graduated from Harvard with honors. Let me tell you, she is a God send. However, I still have it, though I know she will do everything in her power to fix it unlike the past 5 doctors who washed their hands clean of me. Plenty of women get reoccurring infections, which is what you may have. If you cannot get rid of it, you may need to see a doctor. I recommend finding a specialist in your area to save you the time and trouble. Its been a long process, but it will be worth it once it is gone. Good Luck!
Reply

Loading...

you can not drink alchohol on Flagyl and in men their dose needs to be at least 1500mg a day for 14 days
Reply

Loading...

How did you end up solving this problem? This is me 100%! I have had nonstop UTI's, Yeast Infections, and BV for over 7-8 months. I also just found out I am 6 weeks pregnant. I do not want to be on all this medication while pregnant but I am sick and tired of medicine. It seems like they just keep giving me more and more medicine but that is not solving the problem. Please help me before I have an emotional breakdown!
Reply

Loading...

I am 41 years old and was having that stretchy like mucus too. My doctor said I had no VDs and he thought it is my body going to perimenapause. Yeaaaaaa. It occurs a week after my period and lasts for about 6 to 10 days. It's annoying more than harmful.
Reply

Loading...

Nongonococcal Urethritis (NGU)!!

The treatment is a shot of Ceftriaxone and a two week round of 100mg Doxycycline Hyclate antibiotics. NO DAIRY can be consumed during those two weeks and no intercourse. Good luck!!
Reply

Loading...